# SDR CALA2015031793436

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 86,856 hours, 24,912 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE ARMED LIGHT INOPERATIVE.  REPLACED FWD GIRT BAR SLIDER IAW 52-11-25.
